# SDR DL72L972266

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503DA
- Make and model: Boeing 727232
- Aircraft serial: 21305
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 1/2 CRACK EXTENDING FROM LOWER AFT CORNER OF EXISTING    REPAIR DOUBLER RT SIDE OF #2 ENG NOSE COWL AFT OF NOSE      RING                                                        REPLACED DOUBLER PER M/M 54-30-0
